# SDR 04FDEA02288

- Difficulty date: July 29, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP FLAP VANE NR 3 VANE TO TRACK SUPPORT ASSEMBLY HOLES FOUND CORRODED.  CORROSION REMOVED AS PER SRM 51-21-01, VOLUME II. FINAL HOLES DIAMETER FORWARD=0.688, MIDDLE=0.748, AND AFT=0.748. BUSHINGS FABRICATED AND INSTALLED AS PER FEDEX EA NR 1-5750-80306, TITLE: WINGS - TE FLAPS - LT INBOARD FLAP VANE, NR 3 VANE TO TRACK SUPPORT ASSEMBLY CORRODED.
